# SDR ENE2007F00000

- Difficulty date: August 24, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N7138Q
- Make and model: Cessna U206F
- Aircraft serial: U20603074
- Engine: Cont IO520F
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SA52006A20P
- Part serial: 525F061570
- Condition: Cracked
- Location: Engine
- Part time: 847 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH CYLINDER HAVE VISIBLE CRACKS ORIGINATING AT THE EXHAUST VALVE SEAT.  (K)
